# SDR YENA20160628617

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 22,723 hours, 7,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, OVERHEAD EMERGENCY LIGHT AT ROW 18 WAS FOUND TO BE INOPERATIVE.  FOUND THAT CONNECTOR HAD BACKED OFF FROM CONNECTION POINT.  RECONNECTED WIRES AND PERFORMED OPS CHECK.  OPS CHECK PASSED.
